Article Type: Case Report
Capgras Syndrome induced by using volatile substance
Derya Adali Aker, Mustafa Solmaz
Capgras Syndrome is a psychotic disorder characterized by a delusion that a specific person or object has been replaced by an identical one (imposter). It has been reported to occur rarely in pure form, but generally accompanying schizophrenia or organic psychosis. Here, we report report a case of Capgras syndrome developed after long-term use of inhalants and to draw attention to psychotic symptoms and to this uncommon psychotic phenomenon which may occur after inhalant use. In Capgras Syndrome patient’s consideration of his close relatives and friends replaced by imposters is a delusion. Patient presented to our clinic with persecutory delusions and he was thinking that he had been adopted by imposters. Olanzapine, initially 10 mg/day oral, followed by augmented dose of olanzapine has been administered. Although diminished in intensity, the patient’s symptoms persisted as residual symptoms.

Key words: Capgras Syndrome, inhalants, psychotic disorder
Journal of Mood Disorders (JMOOD) 2017;7(4):243-5
Online ISSN: 2146 -2380
Print ISSN: 2146-1473
Creative Commons License This work is licensed under a Creative Commons Attribution 3.0 Unported License